# SDR UALA2011122307092

- Difficulty date: December 23, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,184 hours, 21,974 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 332152010
- Part serial: 163
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AC YAW AT HIGH SPEED.  REPLACE RUDDER AND MONITOR PRINTED CIRCUIT UNIT CARD ASSY DUE TO BOTTOM RUDDER PCA FAILING TEST.  RPLC'D CARD ASSY PER MM & TESTED SYSTEM. OPERATES PROPERLY.  IN ADDITION, LOWER RUDDER PCU IS STILL NOT PASSING.  CARD WAS CHANGED AS A PRECAUTION AND CARD SYSTEM OPERATES PROPERLY. SEE SMC30 FOR REPLACEMENT OF PCU.  PERFORMED PCA PRESS. DIFF. SEN S. ISOL. TEST ITEM 'O' OF MM.  TEST INDICATED FAULTY RUDDER PCA (BOTTOM), COMPLETE TEST FROM STEP 25 AFTER RUDDER PCA RPL.  RMV'D LWR PCA FOUND ROD END ATTACH BOLT & BUSHING DAMAGED, HARDWARE ORDERED FROM JJ RMV'D PER MM.  COMPLETED INSTALLATION OF BOTTOM RUDDER PCA AND COMPLETED THE PCA PRESS DIFF SENS ISOL.  TEST OF MM "O" OPS CHECKS GOOD.
